# SDR DALA2018010200015

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 189 hours, 24 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED FROM DOOR 2L BACK, 8 HOURS INTO THE FLIGHT.  REPLACED SSPC 506XY.
